Please use this identifier to cite or link to this item: http://ir.juit.ac.in:8080/jspui/jspui/handle/123456789/5136
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKhah, S. K.-
dc.contributor.authorChakarvarty, T.-
dc.contributor.authorBalamurali, P.-
dc.date.accessioned2022-07-25T04:54:47Z-
dc.date.available2022-07-25T04:54:47Z-
dc.date.issued2009-
dc.identifier.citationS. K. Khah , T. Chakarvarty & P. Balamurali (2009) Analysis of an Electromagnetically Coupled Microstrip Ring Antenna Using an Extended Feedline, Journal of Electromagnetic Waves and Applications, 23:2-3, 369-376, DOI: 10.1163/156939309787604436en_US
dc.identifier.urihttp://ir.juit.ac.in:8080/jspui//xmlui/handle/123456789/5136-
dc.descriptionJ. of Electromagn. Waves and Appl., Vol. 23, 369–376, 2009en_US
dc.description.abstractA new method for the computation of input impedance of an annular ring microstrip antenna, fed electromagnetically by a microstrip line, and operating in its fundamental mode is presented. The method based on cavity model in conjunction with circuit theory is compared with simulation (IE3DTM)and measurement based results. It is shown that this method of computation leads to accurate prediction of impedance for such structures with minimum of computational complexity, thereby making it an attractive tool for accurate and quick design estimate for many applications.en_US
dc.language.isoenen_US
dc.publisherJaypee University of Information Technology, Solan, H.P.en_US
dc.subjectMicrostrip Ring Antennaen_US
dc.titleAnalysis of an Electromagnetically Coupled Microstrip Ring Antenna Using an Extended Feedlineen_US
dc.typeArticleen_US
Appears in Collections:Journal Articles



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.